# SDR IPXA2024030754308

- Difficulty date: January 20, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,600 hours, 20,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74741
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR- UPPER CENTER AUXILIARY TANK HAS CRACKED EXISTING REPAIR LOCATED BETWEEN STA X81 AND X46/STR45. (015-46) ACCOMPLISHED REPAIR MD11 SRM 57-10-03-2R-1 REPAIR 1 REV 70. REVIEWED.
